Facebook Pixel

What's up with my period :(

By February 12, 2016 - 4:34am
Rate This


I have been on contraception *Cilest pill* from September till January 2015. I have decided to put my contaception aside not only due to horrible breakouts but also wanted to give my body a break in order to be able to get pregnant. So after putting aside the pills on the 9th of January I had my period (withdrawal bleeding) on the 11th and it lasted 5 days. It was a normal period with a proper flow. No suspicions. Since then I had unprotected sex. I was hoping for the best. I began being constipated, bloated, having lower back pain and breast tenderness but I also considered that to be period symptoms ( but I have tested twice anyway with clearblue and it all came out negative .. I have tested 3 days before my expected period. I have tested on the 2nd of February) My breats stopped being sore .. That's when I knew my period should arrive up to a week time. Unfortunately according to my period calculator, my period should of arrive on the 6th of Feb and it's the 12th now and my period isn't here. I'm feeling period cramping, as well as I did have some constipations which went away. However cramping and ovarian pain is still coming and going. Last night me and m partner had sex. He was going in quite deep and after we have finished having sex i realised there was a bright red blood after I used a baby wipe. I was thinking maybe my period will finally arrive, but I was wrong. I'm still not bleeding. Like its either stuck inside of me or that was an implanation bleeding. Please any suggestion ?

Add a Comment1 Comments

HERWriter Guide


Thanks for your post!

Coming off the birth control pill can mean your cycle is irregular for a few months. Some women don't have that issue but many do, particularly if they were a bit irregular in the first place.

I know it's exciting to try for a baby but don't get your hopes up so soon - it takes on average about 6 months to get pregnant and even healthy people can take up to a year. Some manage it on the first try!

Give your body a few more weeks - your recent bleeding could be a sign your period is starting but isn't quite there yet. Take another pregnancy test now to see if you're possibly pregnant. If not, then be patient and let your body adjust. If you're not having a regular cycle a month from now, talk to your doctor.

In the meantime, take a look at our article about possible side effects of coming off the Pill - I think it will help you a lot: http://www.empowher.com/birth-control/content/7-possible-side-effects-going-pill


February 12, 2016 - 6:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.